MAUDE Adverse Event Report: HOLLISTER INCORPORATED NEW IMAGE; 2-PIECE OSTOMY SKIN BARRIER, CERAPLUS

HOLLISTER INCORPORATED NEW IMAGE; 2-PIECE OSTOMY SKIN BARRIER, CERAPLUS
Model Number 11203
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 08/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The barrier was not saved; therefore, a device evaluation could not take place.A complaint history trend analysis was conducted for similar complaints and no adverse trends observed.A device history records (dhr) review could not be conducted since the lot number was not provided.There was no report of product malfunction.Based on the information provided, a root cause could not be determined.Hollister will continue to monitor this reported issue.Only the di of the udi information is available since lot number information not provided.
 
Event or Problem Description
It was reported that an end user who had been using the hollister new image ceraplus barrier developed a wound above the stoma under the barrier and the area now needs to be packed.It was further reported that the wound had been there for 5 weeks, and she went to a nurse practitioner at the wound and ostomy clinic.Additionally, it was reported that they prescribed and ordered the wound packing supplies and that the wound is being tended to by a home health nurse.Hollister is sending out a different ostomy product for her to trial.

Brand Name
NEW IMAGE
Common Device Name
2-PIECE OSTOMY SKIN BARRIER, CERAPLUS
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key22840785
Report Number1119193-2025-00030
Device Sequence Number21241311
Product Code EXB
UDI-Device Identifier00610075029846
UDI-Public(01)00610075029846
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number11203
Device Catalogue Number11203
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age89 YR
Patient SexFemale